Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Remark on the Poincaré duality theorem


Author: William Browder
Journal: Proc. Amer. Math. Soc. 13 (1962), 927-930
MSC: Primary 55.30; Secondary 55.66
MathSciNet review: 0143205
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.30, 55.66

Retrieve articles in all journals with MSC: 55.30, 55.66


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0143205-6
PII: S 0002-9939(1962)0143205-6
Article copyright: © Copyright 1962 American Mathematical Society